VOL. 36 · NO. 3 | Fall 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 36 (3), (Fall 1992)
No abstract available
Articles
N. J. Nielsen, N. Tomczak-Jaegermann
Illinois J. Math. 36 (3), 345-371, (Fall 1992) DOI: 10.1215/ijm/1255987415
KEYWORDS: 46B42, 46B20, 46C99
No abstract available
Zhong Ge
Illinois J. Math. 36 (3), 372-403, (Fall 1992) DOI: 10.1215/ijm/1255987416
KEYWORDS: 53C05, 57R20, 58A14, 58G05
No abstract available
Gregory T. Adams, Paul J. McGuire, Vern I. Paulsen
Illinois J. Math. 36 (3), 404-419, (Fall 1992) DOI: 10.1215/ijm/1255987417
KEYWORDS: 46E22, 47B38
No abstract available
Eric Carlen, Philip Protter
Illinois J. Math. 36 (3), 420-427, (Fall 1992) DOI: 10.1215/ijm/1255987418
KEYWORDS: 60H05, 60G48
No abstract available
J. Girbau
Illinois J. Math. 36 (3), 428-446, (Fall 1992) DOI: 10.1215/ijm/1255987419
KEYWORDS: 32G07, 32L30
No abstract available
Leonard Gross
Illinois J. Math. 36 (3), 447-490, (Fall 1992) DOI: 10.1215/ijm/1255987420
KEYWORDS: 22E30, 46E35, 46E50, 58D20, 58G32, 60J65
No abstract available
José Ruidival Dos Santos Filho
Illinois J. Math. 36 (3), 491-499, (Fall 1992) DOI: 10.1215/ijm/1255987421
KEYWORDS: 35Q35, 35S50, 76N15
No abstract available
C. Biasi, M.C. Romero Fuster
Illinois J. Math. 36 (3), 500-504, (Fall 1992) DOI: 10.1215/ijm/1255987422
KEYWORDS: 57R42
No abstract available
F. Ghahramani, S. Grabiner
Illinois J. Math. 36 (3), 505-527, (Fall 1992) DOI: 10.1215/ijm/1255987423
KEYWORDS: 46J40, 43A10, 43A22
No abstract available
Back Matter
Illinois J. Math. 36 (3), (Fall 1992)
No abstract available
Back to Top